# SDR AALA202209081887

- Difficulty date: August 31, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,944 hours, 35,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 793A000007
- Part serial: W13044
- Condition: None
- Location: Zone 600 - Rh Wi
- Part time: 57,846 hours, 34,731 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO DFW DUE TO A FLIGHT CONTROL FLAPS LOCKED WING TIP BRAKE ECAM MESSAGE. ILLUMINATING DURING RETRACTION OF THE FLAPS. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202209021887: MAINTENANCE REPLACED THE RIGHT WING  #3 ROTARY FLAP ACTUATOR AND THE #4 ROTARY FLAP ACTUATOR (AALA202209084797) PER TASK CARD 26L00027004 ** (CLOSED)
